12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > The Stasheff model of a simply-connected manifo...
View graph of relations

« Back

The Stasheff model of a simply-connected manifold and the string bracket.

Research output: Contribution to journalJournal article

Published

Journal publication date2008
JournalProceedings of the American Mathematical Society
Journal number2
Volume136
Number of pages11
Pages735-745
Original languageEnglish

Abstract

We revisit Stasheff's construction of a minimal Lie-Quillen model of a simply-connected closed manifold M using the language of infinity-algebras. This model is then used to construct a graded Lie bracket on the equivariant homology of the free loop space of M minus a point similar to the Chas-Sullivan string bracket.